i have been with my boyfriend for almost a year now. my boyfriend is quite large down there and it did take some time for me to get used to his size, so he was very gentle when we had sex. however there was one time when we had a little more rough sex than usual and i found myself bleeding. i did not realise where the bleeding was coming from untill i felt a stinging cut on my perineum so after this injury we took a little break from sex to allow me to heal. But having a little break did not help, it is like the cuts on my perineum keep on re-opening i whet to get some advice from a doctor at my clinic and she told me perhaps there is not enough lubrication down there but this is not problem because we always do enough foreplay and he also stimulates me orrally to make sure and yet i still bleed i really want to know wat is happening to my skin down there and why its not healing? its like me and him can never have rough sex anymore otherwise i will bleed also most of the time it is not even rough and i still bleed, please can someone tell me what is happening and because of this i am always having a fear everytime i have sex now
Hi! If you were my patient, I would evaluate you for a yeast infection. These can by present even without a lot of discharge. If you have excess yeast, it could be preventing the "cuts" from healing, or even causing them. It would be fairly easy for you to try one of the over the counter products for yeast, and see if it works. I would prescribe an oral medication instead though, because of the possibility of a reaction to the vaginal medication. IF you are on birth control pills, and have been for quite awhile, you might want to try a different method for 3-6 months. Oral contraceptives work differently on the vulvar skin and can cause fissures and little lacerations if you have been on them for quite awhile. These are some options to consider--hope something works out. Good luck! Dr B
thankyou for your response how do you get tested for a yeast infection? you also mentioned viginal medication would there be two medications i would need to use? also i have been on the depo injection for about 3 years now could this be a reason for the problem?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.